# SDR IPXA2022060682850

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib Splice
- Part number: ANB7180126
- Condition: Cracked
- Location: R/H Gear Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H MLG DOOR STRUT RIB IS CRACKED.REMOVED, FABRICATED AND REPLACED RIB IAW DWG. ANB7180 AND SRM 51-31-01. (MINOR)
